# SDR CALA2014050500558

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 47,931 hours, 16,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 440 HAS VISUAL CRACK INDICATION FROM ATTACH BRACKET INBD FASTENER HOLE BETWEEN STRINGER 8R & 9R.  REPAIRED CRACKED AREA AT FRAME STATION 440 ATTACH BRACKET INBD HOLE BETWEEN STRINGER 8R & 9R IAW EA 5310-04716.
